How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42847
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I took 10 nurofen with alcahol in the space of an hour

Customer Question

i took 10 nurofen with alcahol in the space of an hour nearly 1 day ago and my stomach and now back is really hurting, what should i do?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

you should go to the A&E or hospital or your GP doctor right away for evaluation

nurofen and alcohol can cause stomach ulcers and severe stomach gastritis inflammation of your stomach

that is why your stomach is hurting

it can also cause your stomach to bleed. blood from your stomach can get digested through your small bowel and turn your stools tar black. this is called melena.

you have to see a doctor right away

you will need medications like Nexium or Protonix to decrease stomach acid so your stomach has a chance to heal

and you will need to avoid alcohol for now.

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Related Medical Questions